# SDR RAIA00305037

- Difficulty date: May 9, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 16,774 hours, 17,775 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7003360948
- Part serial: 96013388
- Condition: Unreliable
- Location: Nr 2 Ahrs
- Part time: 14,632 hours, 15,889 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FO PITCH ERROR INDICATION. MAINTENANCE REMOVED AND REPLACED NR 2 AHRS INDICATOR.
